# SDR DALA12014469238

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 32,520 hours, 29,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO BS 1379 FRAME.  AFT SIDE AT L30.  REMOVED CORROSION.  AREA FOUND OUT OF LIMITS WITH 100 PERCENT MATERIAL LOSS. CUT OUT DAMAGED AREA.  FABRICATED TWO REPAIR SPLICES AND NEW FORMER.   REPAIR INSTALLED IAW SRM 53-00-01, FIG 1 AND 51-10-03 PARA 26, PARA 21, PARA 1, VOL II AND 53-10-02, FIG 3, VOL I.
